Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child has watery stools, after millet porridge. Antibiotic was given , for same recently

Hi ,
My son is 6 months old. He is passing watery stools for the past two days.i started giving him millet porridge and he seems to be having loose motion since then. He had loose motion about fifteen days ago but after the antibiotic course he seemed to be doing ok. He is comfortable otherwise and is not in any pain.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child is having diarrhea mostly due to a virus but it may be due to an allergic because of millet porridge as it developed after starting the porridge.

Stop the porridge for now for some days.

Give sips of oral rehydration solutions like Pedialyte to maintain hydration.

Monitor hydration by his activity, urine output, and skin turgor.

Consult the Pediatrician for the physical examination of the child and for treatment of diarrhea.

Hope I have answered your query.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor